Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Difficulty swallowing pills, dry patch in throat. Have Hashimoto's thyroiditis and GERD

difficulty swallowing pills for the last month or so; they catch in my throat (at least feels that way). Won t wash down with water, so I have to eat something to push them down. It feels like there s something there in my throat all the time. Also feels like a dry patch in the throat that isn t relieved with water. Have Hashimoto s thyroiditis and GERD .
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Hi, Hashimoto's thyroiditis is unlikely to give dysphagia unless accompanied by a voluminous goitre. GERD can produce such symptoms and quite often produces these. The thing to rule out is any space occupying lesion at the esophageal inlet or esophagus and an upper GI endoscopy is usually required for this. Please take a course of Proton pump inhibitors and mucain gel and if things do not improve, consult an ENT and go for endoscopy. Regards
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor